MAUDE Adverse Event Report: UROMEDICA, INC. BLUNT-TIP TROCAR

UROMEDICA, INC. BLUNT-TIP TROCAR
Model Number 750042
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code Internal Organ Perforation (1987)
Date of Event 06/10/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The perforation was detected via cystoscopy.Light bleeding was observed.Contrast medica appeared on the uromedica u-channel sheath following the perforation.The physician indicated that he dilated with the blunt trocar, and felt resistance build up and then give way.Uromedica complaint#: (b)(4).
 
Event or Problem Description
Interoperative bladder perforation (patient's left side) during a proact implantation procedure.The bilaterial implantation procedure was completed successfully.Perforation treated with temporary catheterization.

Brand Name
BLUNT-TIP TROCAR
Common Device Name
TROCAR
Manufacturer (Section D)
UROMEDICA, INC.
1840 berkshire lane north
plymouth MN 55441
Manufacturer (Section G)
UROMEDICA, INC.
1840 berkshire lane north
plymouth MN 55441
Manufacturer Contact
lisa van ryn
1840 berkshire lane north
plymouth, MN 55441
MDR Report Key14756068
Report Number3003477176-2022-00013
Device Sequence Number16477375
Product Code EZY
UDI-Device Identifier00180668000137
UDI-Public0100180668000137
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
P130018
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number750042
Device Lot NumberUM00811
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/10/2022
Initial Report FDA Received Date06/21/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/08/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale